FREE WORLDWIDE SHIPPING ON EVERY ORDER!

Paralen for children 125 mg 20 tablets - mydrxm.com

Paralen for children 125 mg 20 tablets

Paralen

  • $14.50


It works against pain and reduces elevated body temperature.

Detailed product information

1. WHAT PARALEN 125 IS AND WHAT IT IS USED FOR

Paracetamol, the active ingredient of Paralen 125 tablets, works against pain and reduces elevated body temperature. 
Parallelin 125 tablets are given to children to reduce fever and pain in influenza, colds and other infectious diseases of childhood (eg measles, rubella, varicella, mumps, mumps) and vaccination. 
Paralen 125 tablets are also suitable for pains of different origins, such as headaches, teeth, tooth decay, sore throat, and pain in the locomotive organs accompanying flu and cold. 
Due to its pharmaceutical form, the product is suitable for the treatment of children aged 3 years or older.

2. BEFORE YOU TAKE PARALEN 125

Do not give PARALEN 125 to children who

  • are allergic (hypersensitive) to the active substance or to any of the excipients,
  • have severe liver disease or acute inflammation of the liver
  • type of anemia called hemolytic anemia

If you are not sure whether this applies to your child, talk to your doctor. 
Take special care with PARALEN 125 
Before taking this medicine, consult a doctor if your child

  • there is a lack of enzyme glucose-6-phosphate dehydrogenase
  • at the same time taking medicines that affect liver function
  • has severe kidney disease

If you are not sure whether this applies to your child, talk to your doctor. 
Please consult your doctor about the appropriateness of co-administering Parallel 125 with other medicines for pain and colds. 
Using higher than recommended doses may result in serious liver damage. 
Do not give this medicine to children without the advice of a physician if they suffer from liver disease and / or use any other medicines containing paracetamol. 
For kidney disease, Paralen 125 tablets may only be used after consultation with a physician. 

Taking other medicines
The effects of Parallelin 125 and other medicines taken at the same time can interact with each other.
Concomitant use of Parallel 125 tablets and some sleeping medicines, epilepsy medications and some antibiotics may cause liver damage. If the child is taking other medicines, whether on or off the prescription, check the appropriateness of taking Paralen 125 with your doctor. 
In the case of prescribing other medicines, tell your doctor that your child is taking Paralen 125 tablets. 

Taking Paralren 125 with food and drink
If you experience digestive problems during treatment, give your medicine during the meal. 

Pregnancy and breast-feeding
Ask your doctor or pharmacist for advice before taking any medicine.
The product is for children, but should only be given to a pregnant woman in an exceptional case, it is only possible after consultation with a doctor. Nursing women may take the product for 1 day, more than 1 day may only be taken after consultation with a physician. 

Driving and using machines
The product does not affect activities requiring increased attention (driving, operating machinery, working at heights).

3. HOW TO USE PARALEN 125

Parallel tablets 125 are given as needed 3-4 times a day at 6 hour intervals in the doses listed in the table. The interval can be shortened if necessary for 4 hours, not exceeding the total daily dose.

Age Weight Single dose (mg) Max. daily dose
up to 6 years 9-12 kg 1 tablet Parallel 125 
 (125 mg paracetamol)
600 mg of paracetamol
13 - 16 kg 1 and 1/2 tablets Parallel 125 
 (187.5 mg paracetamol)
750 mg of paracetamol
17 - 20 kg 2 tablets Parallel 125 
(250 mg paracetamol)
1 g of paracetamol
6-12 years 21 - 25 kg 2-4 tablets Parallel 125 
(250-500 mg paracetamol)
1.5 g of paracetamol
26 - 40 kg 2 g of paracetamol


The product is for children, but should, in exceptional cases, be given to juvenile or adult patients, the benefits are as follows:

Age Weight Single dose Max. daily dose
12-15 years 40-50 kg 500mg 3 g of paracetamol
 
over 15 years ≤ 50 kg 500mg 4 g of paracetamol
> 50 kg 500 - 1000 mg


You may stop treatment if the fever or pain subsides. 
Paralen 125 tablets are taken with food, pre-meal use will increase the rate of onset of action, tablets may be broken down, swallowed with a sip of fluid. 
If there is no difficulty within three days (fever, pain), or if you experience difficulty getting worse or if you have unusual reactions, talk to your doctor about the next medication. In infants, talk to your doctor immediately, even if you take the medicine to relieve fever. 
Do not give Parallel 125 to your child for more than 3 days without consulting your doctor. 
If you take more PARALEN 125 than you should 
If you overdose or accidentally take your tablets with a baby, contact your doctor immediately, even if there are no symptoms of overdose!
If you forget to take PARALEN 125 
If necessary, take another dose of the medicine as soon as you remember, but keep the interval between doses for at least 6 hours. 
Do not take the next dose to make up for a forgotten tablet. 
If you have any further questions on the use of this product, ask your doctor or pharmacist.

4. POSSIBLE SIDE EFFECTS

Like all medicines, PARALEN 125 can cause side effects, although not everybody gets them. 
Parallelin 125 tablets at the recommended dosage do not cause undesirable effects. Sensitive individuals may experience allergic reactions, such as skin rashes. 

If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.

5. HOW TO STORE PARALEN 125

The product should not be used after the expiry date stated on the package. 
The product should be stored out of the reach and sight of children. 
Do not store the inner packaging in the carton at temperatures up to 25 oC, in the original inner carton, in order to protect from light and moisture. 
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of products you no longer need. These measures help to protect the environment.

6. FURTHER INFORMATION

What Paralren 125 contains: 
Active ingredient: Paracetamol 125 mg in 1 tablet